# SDR DLM11021248

- Difficulty date: October 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 29,338 hours, 4,187 cycles
- Engine: Pwa PW4460
- Engine time: 31,743 hours, 4,451 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Switch
- Part number: CH251320
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED ON CLIMBOUT.  REPLACED LOWER OUTBOARD THRUST REVERSER LOCK ACTUATOR SWITCH.
